Please use this identifier to cite or link to this item:
Title: Bandlimited Lipschitz functions
Author: Lyubarskii, Yurii
Ortega Cerdà, Joaquim
Keywords: Funcions de variables complexes
Anàlisi harmònica
Funcions meromorfes
Functions of complex variables
Harmonic analysis
Meromorphic functions
Issue Date: Sep-2014
Publisher: Elsevier
Abstract: We study the space of bandlimited Lipschitz functions in one variable. In particular we provide a geometrical description of interpolating and sampling sequences for this space. We also give a description of the trace of such functions to sequences of critical density in terms of a cancellation condition.
Note: Versió postprint del document publicat a: 10.1016/j.acha.2014.01.001
It is part of: Applied and Computational Harmonic Analysis, 2014, vol. 37, num. 2, p. 307-324
Related resource:
ISSN: 1063-5203
Appears in Collections:Articles publicats en revistes (Matemàtiques i Informàtica)

Files in This Item:
File Description SizeFormat 
631020.pdf342.63 kBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.